MathSciNet Relay Station
MathSciNet bibliographic data
MR1119009 (93a:20063) 20F50 (20F40 20F45)
Zelʹmanov, E. I. Solution of the restricted Burnside problem for $2$-groups. (Russian) Mat. Sb. 182 (1991), no. 4, 568--592; translation in Math. USSR-Sb. 72 (1992), no. 2, 543–565
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement